Article info

Download PDFPDF
Transient dilated cardiomyopathy in a newborn exposed to idarubicin and all-trans-retinoic acid (ATRA) early in the second trimester of pregnancy

Authors

  1. Address correspondence and reprint requests to: Arnold L Fenrich MD, Lillie Frank Abercrombie Section of Cardiology, Texas Children's Hospital, 6621 Fannin, MC 19345-C, Houston, TX 77030 USA. Email: arnoldf{at}bcm.tmc.edu.

Citation

SIU BL, ALONZO MR, VARGO TA, et al
Transient dilated cardiomyopathy in a newborn exposed to idarubicin and all-trans-retinoic acid (ATRA) early in the second trimester of pregnancy

Publication history

  • First published July 1, 2002.
Online issue publication 
July 01, 2002

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.